# SDR MASA2013042252413

- Difficulty date: April 23, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 22,730 hours, 18,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT ASSEMBLY.
